ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О равномерном приближении многочленами с коэффициентами из заданного множества

Мартиросян, В. А. (1980) О равномерном приближении многочленами с коэффициентами из заданного множества. ՀՍՍՀ ԳԱ Զեկույցներ, 71 (2). pp. 82-86. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
642Kb

Item Type:Article
Additional Information:Տրված բազմությունից գործակիցներ ունեցող բազմանդամներով հավասարաչափ մոտարկման մասին։ About uniform approximations by polinomials with coefficients from the given set.
Uncontrolled Keywords:Մարտիրոսյան Վ. Հ., Martirosian V. A.
Subjects:Q Science > QA Mathematics
ID Code:4339
Deposited By:NAS Reports
Deposited On:26 Nov 2012 11:29
Last Modified:13 Mar 2014 08:19

Repository Staff Only: item control page